MAUDE Adverse Event Report: BIOMET MICROFIXATION 2.0 LACTOSORB SYSTEM 2.0 X 7 MM DIRECT DRIVE SCREW; SCREW, FIXATION, BONE

BIOMET MICROFIXATION 2.0 LACTOSORB SYSTEM 2.0 X 7 MM DIRECT DRIVE SCREW; SCREW, FIXATION, BONE
Catalog Number 915-2201
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign - event occurred in (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that approximately three and a half (3.5) weeks ago, the screw could not be gripped.Patient did not experience any harm as a result of the event.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Two screws were returned with damage.One screw has visible damage, while the other one has substantial damage to the head.Item and lot numbers are confirmed to match the product label.Dimensional testing was not completed due to damage to the screw heads.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined due to the inability to dimensionally measure the product due to attempted use.A possible gauge issue was identified and an issue evaluation was previously initiated for further evaluation.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report is being submitted to update additional information in section d1, d2, d4, d9, d10, e4, h2, h3, h6 and h10.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2021-00240 d10 ¿ medical products 2.0 lactosorb system 2.0 x 7 mm direct drive screw, part# 915-2201, lot# 893690.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
2.0 LACTOSORB SYSTEM 2.0 X 7 MM DIRECT DRIVE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key11298257
Report Number0001032347-2021-00059
Device Sequence Number13777292
Product Code HWC
UDI-Device Identifier00841036054700
UDI-Public(01)00841036054700
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2025
Device Catalogue Number915-2201
Device Lot Number893690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1